Ask an expert
Question

06 Dec 2005

TB
I was diagnoised with MDR TB in June this year and spent four months in hospital receiving treatment. I have been clear for the past three months and am on Ofloxacin, Ethionamide and Ethambutol. I wanted to know what precautions I have to take know and what supplements should i be taking.
Answer 389 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Genny,
You need to take a vit B complex, and eat yogurt regularly or get some inteflora to counteract the loss of good intestinal bacteria with the ofloxacin. You can take something like a immuunbooster ( buy at any pharmacy). Ensure that you get the flu vaccine before the winter, eat healthy food with at least 3 portions of fruit and 3 portions of vegetables each day.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17868 votes
Vote